# SDR AALA20061067

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Engine: Ge CF680C2A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ETY2132553
- Condition: Out Of Balance
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INFLIGHT T1700/14NOV AT LIFT OFF AIRCRAFT BEGAN TO VIBRATE. LANDING GEAR WAS LT DOWN.  2 TO 4 MINUTES LATER VIBRATION GRADUALLY STOPPED.  GEAR WAS LT DOWN FOR DURATION OF FLIGHT. LANDED WITHOUT INCIDENT. FOUND NR 1 MAIN WHEEL ASSEMBLY OUIT OF BALANCE. REPLACED NR 1 MAIN WHEEL ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
